Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 91, NWS Tulsa, OK

May 7, 2007Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 7, 2007, 6:34 AM CDT for Pittsburg County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2007, 6:34 AM CDT (11:34 UTC)
Expired
May 7, 2007, 7:30 AM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 120 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2453 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 071133
SVRTSA
OKC121-071230-
/O.NEW.KTSA.SV.W.0091.070507T1134Z-070507T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
634 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 730 AM CDT

* AT 632 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF BLANCO...
  MOVING NORTH AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BLANCO...
  SAVANNA...HARTSHORNE...ALDERSON...MCALESTER...KREBS...BLOCKER...
  CROWDER...INDIANOLA...CANADIAN AND QUINTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3464 9588 3515 9590 3523 9558 3530 9545
      3517 9547 3516 9535 3504 9535 3503 9551
      3461 9553 3461 9586

$$
2 follow-up statements
000 
WWUS54 KTSA 071154
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT MON MAY 7 2007

OKC121-071230-
/O.CON.KTSA.SV.W.0091.000000T0000Z-070507T1230Z/
PITTSBURG OK-
655 AM CDT MON MAY 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR PITTSBURG COUNTY...

AT 653 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCALESTER TO 6 MILES SOUTH OF PITTSBURG...MOVING NORTH
AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BLANCO...
HAILEYVILLE...HARTSHORNE...MCALESTER...INDIANOLA...ALDERSON...
BACHE...DOW...KREBS...CANADIAN...QUINTON...CROWDER...FEATHERSTON AND
BLOCKER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3464 9588 3469 9588 3470 9605 3514 9594
      3514 9591 3523 9558 3530 9545 3517 9547
      3516 9535 3504 9535 3503 9551 3461 9553
      3461 9586

$$
000 
WWUS54 KTSA 071230
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 AM CDT MON MAY 7 2007

OKC121-071239-
/O.EXP.KTSA.SV.W.0091.000000T0000Z-070507T1230Z/
PITTSBURG OK-
729 AM CDT MON MAY 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR PITTSBURG COUNTY EXPIRES AT
730 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

ADDITIONAL THUNDERSTORMS OVER ATOKA COUNTY WILL MOVE NORTH ACROSS 
PITTSBURG COUNTY THROUGH 9 AM...AND WILL BE CAPABLE OF PRODUCING 
VERY HEAVY RAINFALL.

LAT...LON 3464 9588 3469 9588 3470 9605 3514 9594
      3514 9591 3523 9558 3530 9545 3517 9547
      3516 9535 3504 9535 3503 9551 3461 9553
      3461 9586

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:02 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 7, 4:02 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
402 AM CDT MON MAY 7 2007

.DISCUSSION...
AN ACTIVE PERIOD NEXT 36 HOURS. GENERALLY SUB-SEVERE
LINE OF THUNDER..FOR NORTHWEST PORTION OF TULSA AREA
AT THIS TIME. HOWEVER...RAINFALL APPROACHING FFG #S
FROM EARLIER ROUND OF CONVECTION. FLOOD WATCH ISSUED.
MAIN STREAM / LARGER RIVERS WILL ALSO RESPOND... AND
MAY NEED A FLOOD WATCH FOR THAT AS WELL LATER TODAY.
EXPECT THUNDER TO PROGRESS FAIR DISTANCE INTO IF NOT
THROUGH CWA BEFORE GIVING WAY TO DIURNAL DEATH. MORE
BOUNDARIES WILL BE SET UP FOR ADDITIONAL  CONVECTION
LATE TODAY OR OVERNIGHT TONIGHT.  UNSEASONABLY MOIST
ATMOSPHERE / HIGH PWA VALUES WILL LIKELY PROMPT MORE
FLOOD WATCHES... BUT DID NOT WANT TO USE THE SHOTGUN
APPROACH AT THIS TIME IN HOPE THAT LATER MODELS WILL
MORE IN SYNC.  GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  67  81  62 /  80  90  40  30
FSM   87  68  84  64 /  50  50  50  30
MLC   84  68  80  63 /  60  70  30  50
BVO   80  62  79  60 /  80  80  40  30
FYV   82  66  79  60 /  60  60  50  30
BYV   81  66  78  60 /  50  50  50  30
MKO   83  68  79  63 /  70  70  40  40
MIO   82  66  80  60 /  90  50  50  30
F10   83  68  79  62 /  70  70  40  40
HHW   84  67  81  63 /  50  40  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM MONDAY FOR OKZ054-OKZ055-OKZ059-
     OKZ064.

AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, May 7, 5:55 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
555 AM CDT MON MAY 7 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
555 AM CDT MON MAY 7 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A LARGE THUNDERSTORM COMPLEX WAS MOVING ACROSS NORTHEAST OKLAHOMA
EARLY THIS MORNING. THE SEVERE WEATHER THREAT WITH THIS COMPLEX OF
STORMS WILL CONTINUE TO DIMINISH AS THE STORMS PUSH INTO PARTS OF
NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. VERY HEAVY RAINFALL WAS
OCCURRING WITH THE STORMS WITH SOME PLACES IN THE TULSA
METROPOLITAN AREA HAVING ALREADY RECEIVED 2-3 INCHES OF RAIN.
FLASH FLOODING IS LIKELY IN THE TULSA AREA AND WILL BE POSSIBLE
THROUGH THE MORNING ACROSS OTHER PARTS OF NORTHEAST OKLAHOMA.

THE SHOWERS AND STORMS ARE EXPECTED TO DIMINISH BY MIDDAY WITH
ANOTHER COMPLEX OF STORMS LIKELY TO DEVELOP IN SOUTHWEST OKLAHOMA
BY THIS EVENING. THESE STORMS WILL MOVE NORTHEAST ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT AND MAY PRODUCE
MARGINALLY SEVERE WIND AND HAIL. THE BIGGER THREAT WILL BE HEAVY
RAIN AND FLASH FLOODING AS THE ADDITIONAL RAIN FALLS ON TOP OF
ALREADY SATURATED GROUND.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO MOVE
EAST SO THUNDERSTORM CHANCES WILL PERSIST THROUGH SATURDAY. HEAVY
RAIN AND FLASH FLOODING WILL BE THE GREATEST THREAT WITH A LESSER
THREAT OF SEVERE WEATHER.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT TO THE POTENTIAL FOR FLASH FLOODING AND SEVERE
WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 7, 1:50 AM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT MON MAY 7 2007

OKZ054-059-070730-
OSAGE OK-PAWNEE OK-
150 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND NORTHERN PAWNEE

AT 150 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF GRAINOLA TO 4 MILES
NORTHEAST OF FAIRFAX TO 4 MILES SOUTHWEST OF PAWNEE...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...FAIRFAX...
PERSHING...BURBANK...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
GRAINOLA...PAWNEE...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH ALONG
...AND OCCASIONALLY TO THE EAST OF THE PRECIPITATION. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3694 9677 3660 9676 3627 9691 3634 9643
      3673 9618 3707 9619
Special weather statement, May 7, 2:34 AM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT MON MAY 7 2007

OKZ054>056-060-061-070815-
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
234 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
     OSAGE AND NORTHEASTERN TULSA

AT 234 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BIGHEART TO 6 MILES SOUTHEAST OF PERSHING TO 18
MILES WEST OF SPERRY TO 40 MILES SOUTHWEST OF SPERRY...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WANN...OOLOGAH...BARNSDALL...HULAH...OWASSO...SKIATOOK...
COLLINSVILLE...BARTLESVILLE AND COPAN.

THE THUNDERSTORMS ACROSS WESTERN PORTIONS OF OSAGE AND PAWNEE
COUNTIES ARE PRODUCING STRONG OUTFLOW WINDS THAT ARE MOVING EAST AT
ABOUT 40 MPH.  WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE ALONG...
AND SEVERAL MILES AHEAD OF THE AREA OF THUNDERSTORMS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3694 9629 3626 9630 3626 9568 3694 9568
Special weather statement, May 7, 2:40 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT MON MAY 7 2007

OKZ054>056-059>061-064-070830-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON
OK-
240 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
     OSAGE...NORTHERN CREEK...NORTHERN TULSA AND SOUTHEASTERN
     PAWNEE

AT 240 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES EAST OF BIGHEART TO BARNSDALL TO 5 MILES
NORTH OF WESTPORT TO OILTON...MOVING EAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BARTLESVILLE...TULSA
...KEYSTONE LAKE...MANNFORD...SANDSPRINGS...AND OWASSO.

THE THUNDERSTORMS ACROSS WESTERN PORTIONS OF OSAGE AND PAWNEE
COUNTIES ARE PRODUCING STRONG OUTFLOW WINDS THAT ARE MOVING EAST AT
ABOUT 40 MPH.  WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE ALONG...
AND SEVERAL MILES AHEAD OF THE AREA OF THUNDERSTORMS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3692 9625 3653 9629 3628 9641 3599 9676
      3609 9608 3637 9574 3663 9561 3701 9556
Special weather statement, May 7, 3:31 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
331 AM CDT MON MAY 7 2007

OKZ054>062-064>066-070930-
CRAIG OK-CREEK OK-MAYES OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE
OK-OTTAWA OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
331 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE...ROGERS...CRAIG...NORTHWESTERN OTTAWA...
     NOWATA...SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...CREEK...
     TULSA...NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 331 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 6 MILES WEST OF
JENNINGS TO 30 MILES SOUTHWEST OF PADEN...MOVING EAST AT 30 MPH.

A LARGE PORTION OF WESTERN OKMULGEE...ROGERS...CRAIG...NORTHWESTERN
OTTAWA...NOWATA...SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...CREEK...
OKFUSKEE...TULSA...NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 430 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9539 3621 9669 3545 9658 3528 9602
      3617 9580 3699 9448
Local storm report, May 7, 4:29 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     HAIL             DEPEW                   35.80N 96.51W
05/07/2007  E0.88 INCH       CREEK              OK   PUBLIC

&&

MEP
Special weather statement, May 7, 4:45 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT MON MAY 7 2007

OKZ057-058-060>068-070-071-071045-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MCINTOSH
OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-
445 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OKMULGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...SOUTHERN
     CRAIG...OTTAWA...SOUTHERN CREEK...SOUTHEASTERN TULSA AND MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE...CHEROKEE AND OKFUSKEE

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

AT 445 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES WEST OF COMMERCE TO 3 MILES SOUTHWEST OF
CLAREMORE TO 3 MILES SOUTHEAST OF HECTORVILLE TO 26 MILES SOUTHWEST
OF PADEN...MOVING EAST AT 35 MPH.

A LARGE PORTION OF OKMULGEE...NORTHERN MUSKOGEE...WAGONER...SOUTHERN
ROGERS...DELAWARE...SOUTHERN CRAIG...OTTAWA...SOUTHERN CREEK...
CHEROKEE...OKFUSKEE...NORTHWESTERN MCINTOSH...SOUTHEASTERN TULSA AND
MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 545 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3701 9497 3628 9572 3581 9595 3557 9677
      3526 9604 3580 9500 3628 9476 3700 9460

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:15 PM CDTSpecial Weather StatementTSANowata15 min
May 6, 8:44 PM CDTSpecial Weather StatementTSATulsa31 min
May 6, 8:52 PM CDTSpecial Weather StatementTSATulsa53 min
May 6, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee65 min
May 6, 9:17 PM CDTSpecial Weather StatementTSAOsage28 min
May 6, 9:26 PM CDTSevere Thunderstorm WarningTSANowata, Washington48 min
May 6, 9:31 PM CDTSpecial Weather StatementTSATulsa29 min
May 6, 9:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 6, 9:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington48 min
May 6, 9:58 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
May 6, 10:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 6, 10:31 PM CDTSevere Thunderstorm WarningTSANowata, Washington59 min
May 6, 10:35 PM CDTSpecial Weather StatementTSANowata25 min
May 6, 10:38 PM CDTSevere Thunderstorm WarningTSAOsage67 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningTSAOsage48 min
May 6, 11:04 PM CDTSpecial Weather StatementTSAPawnee41 min
May 6, 11:30 PM CDTSevere Thunderstorm WarningTSAWashington48 min
May 6, 11:40 PM CDTSpecial Weather StatementTSAPawnee35 min
May 6, 11:49 PM CDTSpecial Weather StatementTSANowata26 min
May 7, 12:01 AM CDTSpecial Weather StatementTSAPawnee44 min
May 7, 12:20 AM CDTSpecial Weather StatementTSAOsage40 min
May 7, 12:56 AM CDTSpecial Weather StatementTSAWashington34 min
May 7, 1:12 AM CDTSevere Thunderstorm WarningTSAOsage52 min
May 7, 1:33 AM CDTSpecial Weather StatementTSAOsage27 min
May 7, 1:50 AM CDTSpecial Weather StatementTSAOsage, Pawnee40 min
May 7, 2:34 AM CDTSpecial Weather StatementTSAWashington41 min
May 7, 2:40 AM CDTSpecial Weather StatementTSANowata, Washington50 min
May 7, 3:31 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more59 min
May 7, 3:46 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more24 hr
May 7, 3:57 AM CDTSevere Thunderstorm WarningTSACreek48 min
May 7, 4:45 AM CDTSpecial Weather StatementTSACherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more60 min
May 7, 5:21 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner6 hr
May 7, 6:14 AM CDTFlash Flood WarningTSACreek, Tulsa4 hr
May 7, 6:14 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha61 min
May 7, 6:40 AM CDTSpecial Weather StatementTSAOkmulgee35 min
May 7, 6:53 AM CDTSpecial Weather StatementTSACherokee37 min
May 7, 7:53 AM CDTFlash Flood WarningTSACherokee4 hr
May 7, 8:08 AM CDTSpecial Weather StatementTSACherokee52 min
May 7, 8:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
May 7, 8:40 AM CDTSpecial Weather StatementTSAOkfuskee65 min
May 7, 10:02 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 7, 12:16 PM CDTFlash Flood WarningTSAPittsburg4 hr
May 7, 12:50 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha55 min
May 7, 1:25 PM CDTFlash Flood WarningTSALatimer3 hr
May 7, 2:27 PM CDTSpecial Weather StatementTSALeFlore48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.